Imperfect identity

Olson, E.T. (2006) Imperfect identity. Proceedings of the Aristotelian Society, 106 (2). pp. 247-264. ISSN 1467-9264



  • Olson, E.T.
Copyright, Publisher and Additional Information: This is an author produced version of a paper published in Proceedings of the Aristotelian Society. The definitive version is available from
  • Published: March 2006
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Arts and Humanities (Sheffield) > Department of Philosophy (Sheffield)
Depositing User: Repository Officer
Date Deposited: 24 May 2006
Last Modified: 05 Jun 2014 11:14
Published Version:
Status: Published
Publisher: Blackwell Publishing
Refereed: Yes
Identification Number:
Related URLs:

Share / Export